# SDR SWAA961331

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING FUEL QUANTITY BEGAN DROPPING DURING FLIGHT CAUSING THE INABILITY TO MAINTAIN BALANCED FUEL LOAD.  AIRCRAFT DIVERTED TO CLE AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND RT MAIN FUEL QUANTITY INDICATOR INOP.  REPLACED PER BOEING M/M.
